# SDR FDEA201301120087

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 81,341 hours, 33,549 cycles
- System (JASC): 5270 · Door Warning System
- Part: Vent
- Condition: Open
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 ALERT  "CARGO DOOR FWD B"  "CARGO DOOR FWD A"  AT BLOCKING FOUND FWD LOWER CARGO VENT DOOR OPEN, OPENED AND CLOSED FWD LOWER CARGO DOOR, DOOR OPERATED  AND CLOSED NORMAL, REF AMM 52-31-00-0, ACFT OK FOR SERVICE.
